IGB

Connexion

(Article of periodic en Anglais - 1985)

Document title

On the distribution of rainfall over the sultanate of Oman

Authors(s) and Affiliation(s)

BABIKIR A. A. A. ;

Source

Article of periodic

published at : Geojournal. International journal for physical, biological and human geosciences and their application in environmental planning and ecology Wiesbaden

Editor :

Millesime : 1985, vol. 11, no2 [pp. 165-172]

Bibliographic references : 6 réf.

Language

Anglais

Refdoc record number (ud4) : 12189337 : Permanent link - XML version
Powered by Pxxo